| Model Number |
6372 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient was unable to set the system into mri mode due to high impedances.Troubleshooting was unable to resolve the issue.As such, surgical intervention took place wherein the extension was explanted and replaced to address the issue.